Xalkori and increased liver enzymes - 1250018

3 posts / 0 new
Last post
larry1941
Xalkori and increased liver enzymes - 1250018

Since August 2012 have used Xalkori for my ALK non small cell lung cancer and have experienced increased enzymes in my liver. Dosage has been reduced from (2) 250 mg pills per day to (2) 200 mg pills per day. First blood draw reflected increased enzyme level and will have another test in (3) days. If enzyme has increased will need to stop to lower enzymes then reduce dosage to (1) 250 mg pill per day. Will the (1) 250 mg Xalkori pill continue to raise enzyme levels in my liver?
Larry

certain spring
Reply To: Xalkori and increased liver enzymes

Hallo Larry1941. This isn't an answer to your question, and I'm sure a moderator and a doctor will respond to you shortly, but I thought you might find this thread of interest - it is an ALK patient thread and they are having a discussion about Xalkori and liver function:
http://cancergrace.org/topic/alk-or-ros1-nsclc-patient-group/page/2/#pos...

Dr West
Reply To: Xalkori and increased liver enzymes

Obviously, the idea is to drop to a level where there is no elevation in the liver enzymes, or the level of elevation is limited enough that it isn't a significant concern. Unfortunately, however, there's no way to know in advance whether the lower dose will still lead to elevated liver enzymes or not. You just need to see what happens after trying it.

Good luck.

-Dr. West

+++++++++++++++++++++++++
Dr. Howard (Jack) West
Medical Oncologist
City of Hope Cancer Center
Duarte, CA

Founder & President
Global Resource for Advancing
Cancer Education